# SDR SWAA2016102409057

- Difficulty date: October 18, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 56,801 hours, 33,261 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Tee Fitting
- Part number: 146A9401U39
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL TEE ASSEMBLY CORRODED AT BS 887, BETWEEN LBL 20 TO RBL 20.  R&R TEE ASSEMBLY PER SRM.
